I took Plan B 14 hours after me and my boyfriend (kinda) had sex. He had already ejaculated during oral (no where near my vagina), then he kinda rubbed his penis on my vagina, and out it in once (not even all the way). A lot of people have been saying that i shouldn't have even taken Plan B, but i got nervous and i just wanted to be safe. I didn't come on here to get scolded or to be asked why I'm not on birth control. I'm new to all of this and I'm already traumatized, i learned my lesson. i's now been 5 days since i took the pill and my period is due in 10 days. My lower stomach is cramping (but its nothing really bad), it kinda of feel like the feeling you get when you move around too much after eating, only not even as bad as that. It also can be compared to gas pain because its in that region, but again, not even as bad as that, its kinda just sitting there. I have not experience headaches, vomitting, or dizziness. But i am experiencing tiredness, mode swings, and depression. I'm also eating a lot ... but i'm also a stress eater. Another weird thing i noticed is my amount of vaginal discharge increased a bit... can this be a UTI? Does Plan B advocate UTIs??? This is what scares me... because i read that all of these things are a sign of pregnancy... After this whole scare I'm getting myself back on birth control immediately. But i just don't know where to turn.. I'm only 18, so no one around me has much experience with this. I'm scared out of my mind and stressing out going to all depth of the internet to try to find answers. Do you think its likely I'm going to be pregnant from barely having intercourse and taking Plan B on top of that?
We've answered this question for you on the 5th, 6th, 8th & now today. The answer won't change.
All of the hormonal symptoms are normal with Plan B.
Plan B is not responsible for UTIs.
You are highly unlikely to be pregnant under the circumstances you have given us.
Please refer to our other answers for the full information, including the fact that your period will likely be late by a week or two.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2015 • 2 answers
Posted 8 Oct 2015 • 2 answers
Posted 23 Aug 2016 • 1 answer
Posted 12 Nov 2016 • 1 answer
Posted 25 Jul 2017 • 1 answer